# SDR AALA20170928001

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 5,288 hours, 1,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OPEN ASSIST BOTTLE PRESSURE LOW.  SERVICED THE L1 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00.
